# SDR FDEA201105292023

- Difficulty date: May 29, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA83861
- Condition: Corroded
- Location: Bs 1651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA STA 1651, LONGERON 47R, FOUND CORROSION ACCOMPLISHED EA ED E.A. 1-5310-149713  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
